# SDR VNAA2015030600002

- Difficulty date: March 6, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N248PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7925
- Aircraft time: 26,570 hours, 26,690 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SEAT TRACK AT FS 559+48 HAS SEVERAL AREAS OF CORROSIONS.  R & R LT SEAT TRACK IAW  SRM 51-24-36, 51-40-11, 51-25-16 AND AMM 53-01-11-400-802.
